MAUDE Adverse Event Report: ARTHREX, INC. UNI REVERS HUMERAL RESECTION SLIDE BLOCK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNI REVERS HUMERAL RESECTION SLIDE BLOCK; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNI REVERS HUMERAL RESECTION SLIDE BLOCK
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the uni revers humeral resection slide block has a rusty screw.It was noticed after the surgery.There was no harm for patient, operator or third party.There was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
Since the device was not received, an evaluation on the product could not be performed and the reported event cannot be verified.A most likely cause for the reported type of event is attributed to the usage of low acid or alkaline solutions for the cleaning.

Brand Name
UNI REVERS HUMERAL RESECTION SLIDE BLOCK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18942451
Report Number1220246-2024-01562
Device Sequence Number16852265
Product Code LXH
UDI-Device Identifier00888867266001
UDI-Public00888867266001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI REVERS HUMERAL RESECTION SLIDE BLOCK
Device Catalogue NumberAR-9507RGDP-1
Device Lot Number051818
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown